# SDR AALA202112069187

- Difficulty date: November 30, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737*
- Aircraft serial: 29567
- Aircraft time: 37,250 hours, 15,058 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HANDLE ON AFT LAVATORY DOOR STARBOARD SIDE CAME OFF. INSTALLED DOOR HANDLE PER AMM 52-54-00.
